# SDR AALA20100912DFW01

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 35,624 hours, 4,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT MISSING LENS ON SEAT 35C.  INSTALLED LENS FOR EMERGENCY PATH LIGHT AT SEAT 35C.  OPS CHECKED NORMAL.
